Two years off Tamoxifen...possible side effects
Hi ladies, it's been awhile since I've posted on here. But, I have some questions and wondering if anyone has had a similar experience. I was on Tamoxifen from 2009-2019, so I am two years out. Ever since coming off Tamoxifen, my right breast (non-cancer side) get heavy and tender during my menstral cycle. I've reported this to my all of my doctors and they all tell me it's nothing and is probably related to caffeine consumption? I don't drink much caffeine...half a cup of coffee in the morning and a V8 refresher at lunch.
During my most recent menstral cycle, while in the shower, I performed a self breast exam and gave my right breast a squeeze to check for any discharge and low and behold a clear/whitish liquid came out. I've never had that happen before. My husband and I don't have kids, so I've never lactated before. This was alarming to me!
I guess my question is, do you think this is normal? I was diagnosed with breast cancer at age 29, and was on Tamoxifen until age 39. All of this is new to me. Is this how women's breast are during menstral cycles...tender, heavy, lactate a little? I see my breast surgeon for my yearly follow up and will ask him. Just wondering what your thoughts are.
Thanks for any insight!